# SDR DALA2020111203708

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N102DN
- Make and model: Airbus A321-211
- Aircraft serial: 9485
- Aircraft time: 1,637 hours, 732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L EXIT DOOR EXIT SIGN LENSE DAMAGED.  CORRECTIVE ACTION: R & R 4 LEFT DOOR EXIT SIGN LENS.  ROBBED FROM A/C 3015.
